Bulletin of the American Mathematical Society

The impossibility of filling $E^n$ with arcs

Stephen L. Jones

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 74, Number 1 (1968), 155-159.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183529403

Mathematical Reviews number (MathSciNet)
MR0222867

Zentralblatt MATH identifier
0171.21604

Citation

Jones, Stephen L. The impossibility of filling $E^n$ with arcs. Bulletin of the American Mathematical Society 74 (1968), no. 1, 155--159. http://projecteuclid.org/euclid.bams/1183529403.


Export citation

References

  • 1. J. H. Roberts, Collections filling a plane, Duke Math. J. 2 (1936), 10-19.
  • 2. L. B. Treybig, Concerning upper semicontinuous decompositions of En whose nondegenerate elements are polyhedral arcs or starlike continua, (to appear).
  • 3. Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Univ. of Wisconsin, Madison, Wisconsin, 1955, p. 105.